# SDR O2GA2017013187501

- Difficulty date: January 26, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N875UP
- Make and model: Beech B300
- Aircraft serial: FL1077
- Aircraft time: 22 hours, 18 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 1305240521719
- Part serial: SEEABOVE
- Condition: Defective
- Location: Elevator Trim
- Part time: 22 hours, 18 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT 'AP TRIM NOSE DOWN' CAS MESSAGE ILLUMINATED, AUTOPILOT WAS DISCONNECTED. MANUAL AND ELECTRIC TRIM WAS FROZEN AND INOPERATIVE. DESCENDING TO A LOWER ALTITUDE RESOLVED THE FROZEN TRIM ISSUE. AIRCRAFT CONTINUED TO DESTINATION. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE LEFT AND RIGHT ELEVATOR TRIM ACTUATORS. NEW ACTUATORS WERE LUBED AND THE CONTROL ROD ENDS ON THE RIGHT TRIM ACTUATOR WERE ADJUSTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE. LEFT ACTUATOR S/N OFF: 52372890-001, RIGHT ACTUATOR S/N OFF: 52365615-003
